Title: Generalizing a realization result of zimmermann,b. and lee,k.b. to infranilmanifolds
Authors: Igodt, Paul G. # ×
Issue Date: 1984
Publisher: Springer verlag
Series Title: Manuscripta mathematica vol:47 issue:1-3 pages:19-30
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science